Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Study on stability in probability of general discrete-time stochastic systems

  • 39 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.


  1. 1

    Has’minskii R Z. Stochastic Stability of Differential Equations. Alphen: Sijtjoff and Noordhoff, 1980

  2. 2

    Mao X R. Stochastic Differential Equations and Applications. 2nd ed. Chichester: Horwood, 2007

  3. 3

    Xue L R, Zhang W H, Xie X J. Global practical tracking for stochastic time-delay nonlinear systems with SISS-like inverse dynamics. Sci China Inf Sci, 2017, 60: 122201

  4. 4

    Mao X R. Almost sure exponential stability in the numerical simulation of stochastic differential equations. SIAM J Numer Anal, 2015, 53: 370–389

  5. 5

    Li X, Ruan X B, Jin Q, et al. Approximate discrete-time modeling of DC-DC converters with consideration of the effects of pulse width modulation. IEEE Trans Power Electron, 2018, 33: 7071–7082

  6. 6

    Zhang W H, Lin X Y, Chen B S. LaSalle-type theorem and its applications to infinite horizon optimal control of discrete-time nonlinear stochastic systems. IEEE Trans Autom Control, 2017, 62: 250–261

  7. 7

    Yin J L. Asymptotic stability in probability and stabilization for a class of discrete-time stochastic systems. Int J Robust Nonlinear Control, 2015, 25: 2803–2815

  8. 8

    Saif M, Liu B, Fan H J. Stabilisation and control of a class of discrete-time nonlinear stochastic output-dependent system with random missing measurements. Int J Control, 2017, 90: 1678–1687

  9. 9

    Wang S R. Foundation of Probability Theory and Stochastic Process (in Chinese). Beijing: Science Press, 1997

Download references


This work was supported by National Natural Science Foundation of China (Grant Nos. 61573156, 61733008), and Fundamental Research Funds for the Central Universities (Grant No. x2zdD2153620).

Author information

Correspondence to Feiqi Deng.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zhang, T., Deng, F. & Zhang, W. Study on stability in probability of general discrete-time stochastic systems. Sci. China Inf. Sci. 63, 159205 (2020). https://doi.org/10.1007/s11432-018-9570-8

Download citation